# SDR YENA200311

- Difficulty date: June 15, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 10,471 hours, 4,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3401
- Condition: Failed
- Location: Cabin
- Part time: 10,471 hours, 4,536 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING WEEKLY CHECK, EMERGENCY LIGHT FAILED TEST;  T/S TO EPSU AT RIGHT EMERGENCY EXIT.  REPLACED EPSU AT RIGHT EMERGENCY EXIT WITH BORROWED PART FROM UAL; NO DELAY INCURRED.
